# SDR RAAA00B2016

- Difficulty date: April 5, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,516 hours, 42,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 4566M37B042N
- Part serial: 9704166
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PBE ON INSIDE OF COCKPIT DOOR, RED INDICATOR PIN OUT.  REPLACED PBE, UPPER COCKPIT DOOR REF 20-50-1.
